# SDR ASAA2014012012429

- Difficulty date: January 20, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 3,430 hours, 1,078 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Condition: Tripped
- Location: Apu Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TC 78349013, FOUND APU OIL FILTER DELTA-P INDICATOR EXTENDED.  ACFT GROUNDED. PERFORMED OIL FILTER INDICATOR SERVICING.  MAG PLUG CLEAN, FILTER CLEAN R & R FILTER/ PACKINGS.  OPS LEAK CHECK GOOD REF MM 49-91-13.
